# SDR ASAA2022072739228

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 49,281 hours, 14,348 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MAIN TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AT TOP OF CLIMB. QRH COMPLETED. GROUNDED - YES. RELEASED PER MEL 28-3E. R WING BOOST PUMP LOW PRESSURE. PER B737-800 FIM 28-22 TASK 805, ACCOMPLISHED INITIAL EVALUATION. TANK 2 AFT FUEL BOOST PUMP OPERATES CORRECTLY. THIS CLEARS MEL 28-3E AND MEL 28-1C.
